MathSciNet Relay Station
MathSciNet bibliographic data
MR1728406 (2001f:20091) 20G05 (20C30 20G10)
Kleshchev, A. S.; Sheth, J. On extensions of simple modules over symmetric and algebraic groups. J. Algebra 221 (1999), no. 2, 705–722.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement